# SDR CA150812005

- Difficulty date: August 11, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 18,866 hours
- Engine: Allsn 250C20B
- System (JASC): 3340 · Exterior Lighting
- Part: Bracket
- Part number: 369D236605
- Condition: Cracked
- Location: Strobe
- Part time: 4,100 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STROBE BRACKET CRACKING AT JUST AFT OF MOUNTING POINT. IF IT DEPARTED THE AIRCRAFT THE STOBE ASSY WOULD GO INTO THE TAIL ROTOR.
